# SDR USAA2011041291402

- Difficulty date: April 10, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 33,457 hours, 14,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1176 - BOS - EEL - SEAT 3D EMERGENCY LIGHT COVER MISSING.  MAINTENANCE INSTALLED NEW EMERGENCY LIGHT COVER AT SEAT 3D.
